Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2017-6pp.499-503

Archive of Issues

Total articles in the database: 1813
In Russian (): 1014
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 81, Issue 6 / 2017 | Next article >>
D.A. Pozharskii, "Contact problem for a hollow cylinder," J. Appl. Math. Mech. 81 (6), 499-503 (2017)
Year 2017 Volume 81 Issue 6 Pages 499-503
DOI 10.1016/j.jappmathmech.2018.03.020
Title Contact problem for a hollow cylinder
Author(s) D.A. Pozharskii (Don State Technical University, Rostov-on-Don, Russia, pozharda@rambler.ru)
Abstract The axisymmetric contact problem of the interaction of a rigid annular sleeve with an infinite hollow elastic cylinder with an arbitrary wall thickness, which is subjected to the action of a constant internal pressure, is investigated. When the solution of Lame's problem for a hollow cylinder and the integral transformation method are used, the contact problem is reduced to an integral equation with a difference kernel relative to the unknown pressure in the contact area. To solve this equation in the case of relatively wide sleeves, a modification of the singular asymptotic method based on complication of the approximating function for the symbol function of the kernel when the cylinder walls are made thinner is proposed. Calculations are performed for a broad range of variation of the relative thickness of the cylinder walls with approach to values that are characteristic of the theory of cylindrical shells, in which the shell thickness usually amounts to no more than 2% of the radius of the middle surface.
Keywords sleeve asymptotics
Received 6 December 2016
Link to Fulltext https://www.sciencedirect.com/science/article/pii/S0021892818300303
<< Previous article | Volume 81, Issue 6 / 2017 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100